UCR

Department of Mathematics



John Baez Publications


Technical Publications


Journal Articles

1.  Baez, J. 1983. Recursivity in Quantum Mechanics. Trans. Amer. Math. Soc. Vol. 280: p.339-350. (Refereed)

2. Baez, J. 1987. Bell's inequality for C* -algebras. Lett. Math. Phys. Vol. 13: p.135-136. (Refereed)

3. Baez, J. 1989. Is life improbable? Found. Phys. Vol. 19: p.91-95. (Refereed)

4. Baez, J., Zhou, Z. 1989. The global Goursat problem on R x S1. Jour. Func. Anal. Vol. 83: p.364-382. (Refereed)

5. Baez, J. 1989. Scattering and the geometry of the solution manifold of f + λ f3 =0. Jour. Funct. Anal. Vol. 83: p.317-332. (Refereed)

6. Baez, J. 1989. Wick products of the free Bose field. Jour. Funct. Anal. Vol. 86: p.211-225. (Refereed)

7. Baez, J. 1989. Scattering for the Yang-Mills equations. Trans. Amer. Math. Soc. Vol. 315: p.823-832. (Refereed)

8. Baez, J., Zhou, Z. 1989. Analyticity of scattering for the Φ4 theory. Comm. Math. Phys. Vol. 124: p.9-21. (Refereed)

9. Baez, J. 1990. Conserved quantities for the Yang-Mills equations. Adv. Math. Vol. 82: p.126-131. (Refereed)

10. Baez, J. 1990. Scattering and complete integrability in conformally invariant nonlinear theories. Jour. Math. Phys. Vol. 31: p.757-762. (Refereed)

11. Baez, J., Segal, I., Zhou, Z. 1990. The global Goursat problem and scattering for nonlinear wave equations. Jour. Funct. Anal. Vol. 93: p.239-269. (Refereed) 

12. Baez, J., Zhou, Z. 1990. Scattering and complete integrability in the massive Φ4 theory. Jour. Funct. Anal. Vol. 94: p.397-414. (Refereed)

13. Baez, J., Dandoloff, R. 1991. Topological lower bound on the energy of a twisted rod. Phys. Letter. A. Vol. 155: p.145-147. (Refereed)

14. Baez, J., Bishop, A., Dandoloff, R. 1991. On the Hopf term in a 2-dimensional sigma model for antiferromagnets. Mod. Phys. Lett. B. Vol. 5: p.2003-2005. (Refereed)

15. Baez, J. 1991. Differential calculi on quantum vector spaces with Hecke-type relations. Lett. Math. Phys. Vol. 23: p.133-141. (Refereed)

16. Baez, J. 1991. The vacuum and lightcone quantization of interaction Hamiltonians. Lett. Math. Phys. Vol. 21: p.117-121. (Refereed)

17. Baez, J., Zhou, Z. 1992. Renormalized oscillator Hamiltonians. Adv. Math. Vol. 92: p.106-127. (Refereed)

18. Baez, J. 1992. R-commutative geometry and quantization of poisson algebras. Adv. Math. Vol. 95: p.61-91. (Refereed)

19. Baez, J., Zhou, Z. 1992. On quantum fields satisfying a given wave equation. Jour. Funct. Anal. Vol. 106: p.436-453. (Refereed)  

20. Baez, J. 1992. Scattering and complete integrability in four dimensions. Mathematical Aspects of Classical Field Theory, eds. Mark Gotay, Jerrold Marsden and Vicent Moncrief. Contemp. Math., American Math Soc. p.99-116. (Refereed)

21. Baez, J. 1992. Link invariants of finite type and perturbation theory. Lett. Math. Phys. Vol. 26: p.43-51. (Refereed)

22. Baez, J. 1993. Quantum gravity and the algebra of tangles. Jour. Class. Quantum Grav. Vol. 10: p.673-694. (Refereed)

23. Baez, J. 1994. Hochschild homology in a braided tensor category. Trans. Amer. Math. Soc. Vol. 344: p.885-906. (Refereed)

24. Baez, J., Taylor IV, W. 1994. Strings and two-dimensional QCD for finite N. Nucl. Phys. B. Vol. 426: p.53-70. (Refereed)

25. Baez, J., Gilliam, J. 1994. An algebraic approach to discrete mechanics. Lett. Math. Phys. Vol. 31: p.205-212. (Refereed)

26. Baez, J. 1994. Strings, loops, knots and gauge fields. Knots and Quantum Gravity, ed. J. Baez, Oxford U Press, Oxford. p.133-158. (Refereed)

27. Baez, J. 1994. Generalized measures in gauge theory. Lett. Math. Phys. p.213-223. (Refereed)

28. Baez, J. 1995. Link, invariants, holonomy algebras and functional integration. Jour. Funct. Anal. Vol. 127: p.108-131. (Refereed)

29. Baez, J., Ody, M., Richter, W. 1995. Topological aspects of spin and statistics of solitons in nonlinear sigma-models. Jour. Math. Phys. Vol. 36: p.108-131. (Refereed)

30. Baez, J., Dolan, J. 1995. Higher-dimensional algebra and topological quantum field theory. Jour. Math. Phys. Vol. 36: p.6073-6105. (Refereed)

31. Baez, J., Muniain, J., Piriz, D. 1995. Quantum gravity hamiltonian for manifolds with boundary. Phys. Rev. D. Vol. 52: p.6840-6845. (Refereed)

Conference and Symposia Proceedings

1. Baez, J. 1994. Diffeomorphism-invariant generalized measures on the space of connections modulo gauge transformations. World Scientific Press. p.21-43. Conference on Quantum Topology. Singapore. (Refereed, )

2. Baez, J. 1996. Knots and quantum gravity: progress and prospects. World Scientific Press. p.779-797. Seventh Marcel Grossman Meeting on General Relativity. Singapore. (Refereed)


More Information

General Campus Information

University of California, Riverside
900 University Ave.
Riverside, CA 92521
Tel: (951) 827-1012

Career OpportunitiesUCR Libraries
Campus StatusMaps and Directions

Department Information

Department of Mathematics
Surge 202

Tel: (951) 827-3113
Fax: (951) 827-7314

Office Hours: 9:00 a.m. - 11:45 a.m. & 1:00 p.m. - 4:00 p.m.

Related Links

Footer